# SDR UIEA2013021600089

- Difficulty date: February 16, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,743 hours, 21,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COOLING EXHAUST FAN STATUS MESSAGE.  R & R COOLING FAN IAW AMM 21-58-06/401.  OPS CHECKED GOOD.
